U.S. doctors online nowAsk doctors free
Reno, NV
A 25-year-old male asked:

i have a bit of yellow in tongue and eyes i also have a bad gas. could this be a sign of good bacteria being killed after round of antibiotics?

1 doctor answer1 doctor weighed in
Dr. Patrick Kohlitz
Internal Medicine 11 years experience
Unlikely: It sounds as if you just finished a round of antibiotics? Generally, yellow eyes and tongue are a sign of a medical condition called jaundice. Jaundince has many causes but is not uncommonly associated with antibiotics, even amoxicillin. See your doctor for a proper evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.